Meds make me fat
Take This Life  

Go Back   Take This Life > Challenges > Mental and Physical Health > Eating Disorders


Meds make me fat

This is a discussion on Meds make me fat within the Eating Disorders forums, part of the Mental and Physical Health category; Im so sick and tired of truggling with my weight and on top of it ever since I started taking ...

join us
Reply
 
LinkBack Thread Tools
Old 09-02-15, 12:58 PM   #1
New Member
 
Join Date: Sep 2015
Posts: 18
Default Meds make me fat

Im so sick and tired of truggling with my weight and on top of it ever since I started taking meds for my depression Ive been gaining weight non stop. Im now around 80 pounds up of my normal weight. I try to make an effort to eat healthy but its so hard because I dont have the energy to make proper meals. That makes me feel so ugly to the point where I havent left my house in 2 months, only to see the psychiatrist. I cant stand my reflection in the mirror. I hate myself. Any advice?
chloegonedark is offline   Reply With Quote
Old 09-02-15, 01:28 PM   #2
Junior Member
 
Maat's Avatar
 
Join Date: Jul 2012
Posts: 244
Default

Have you tried telling your doctor about this or seen him since you started them? There's many different kinds of depression meds and some work better then others depending on the person.
__________________
And I came home, Like a stone And I fell heavy into your arms
These days of dust, Which we've known
Will blow away with this new sun
And I'll kneel down
,
Wait for now And I'll kneel down,
Know my ground..

And I will wait, I will wait for you
And I will wait, I will wait for you
So I'll be bold
As well as strong
And use my head alongside my heart
So take my flesh
And fix my eyes
That tethered mind free from the lies
Maat is offline   Reply With Quote
Old 09-03-15, 12:49 PM   #3
New Member
 
Join Date: Sep 2015
Posts: 18
Default

Yes, I even switched doctors looking for one that had a more sensitive approach on this topic, because my last doctor gave me tons of meds and it totally ruined my metabolism. Now Im not taking that many meds but I still keep gaining weight and feeling awful about myself.
chloegonedark is offline   Reply With Quote
Old 01-02-16, 03:55 PM   #4
New Member
 
The Last Dragon's Avatar
 
Join Date: Jan 2016
Posts: 4
My Mood:
Default

Well, you still should get that motivation to make a healthy meal, I think. It's not the depression meds that's the problem here, but your motivation. Even if you switched meds, you'd still have to eat healthier and more nutritiously, because the weight won't shed.
The Last Dragon is offline   Reply With Quote
Old 01-02-16, 06:31 PM   #5
TTL Bronze Member
 
SensualGirl's Avatar
 
Join Date: Apr 2012
Location: Washington, DC
Posts: 6,607
My Mood:
Default

Exercise will help. It's way better than some of the other side effects. I know, I went 80 pounds too and am now down 30 pounds.I have the whole year to lose the remaining 50. Most importantly, I'm happy and am making progress.
SensualGirl is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 12:58 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
 

Content Relevant URLs by vBSEO 3.3.2